# SDR 97ZZZX5102

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4082T
- Make and model: Piper PA-31-350
- Aircraft serial: 318152089
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 065501100
- Condition: Malfunctioned
- Location: Autopilot
- Component: King, KFC200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE-FLIGHT CHECK, PILOT TESTED THE ACCELEROMETER SWITCH.  IT WOULD TEST OK IN THE DOWN POSITION, BUT WOULD NOT TEST IN THE UP POSITION.  SUBMITTER RECOMMENDS THAT THE PART BE TSO'D OUT OF THE SYSTEM.
